Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the asymptotic solutions of a class of ordinary differential equations of the fourth order. I. Existence of regular formal solutions


Authors: C. C. Lin and A. L. Rabenstein
Journal: Trans. Amer. Math. Soc. 94 (1960), 24-57
MSC: Primary 34.00; Secondary 76.00
MathSciNet review: 0110865
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.00, 76.00

Retrieve articles in all journals with MSC: 34.00, 76.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0110865-8
PII: S 0002-9947(1960)0110865-8
Article copyright: © Copyright 1960 American Mathematical Society